# SDR UPS03240664

- Difficulty date: April 28, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 52,381 hours, 40,253 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI,  FRAME ASSY ON LWR SURFACE OF APU EXHAUST PANEL ON RT WING IS CORRODED.   FRAME ASSY REPLACED IAW DRAWING  6562837 & SRM 51-30-32
